# SDR DALA2022100406446

- Difficulty date: October 3, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767
- Aircraft serial: 29705
- Aircraft time: 86,772 hours, 15,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 L/H AFT EMERGENCY LIGHTS INOP, CORRECTIVE ACTION: REMOVED & REPLACED BATTERY PACK PER B767 AMM 33-51-07 OPS CHECKS GOOD (8679457)
